# SDR DLL13952923

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1003
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1524199101
- Condition: Cracked
- Location: Horz Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGER INSPECTION, THE LT HORZ STAB WAS FOUND TO HAVE CRACKED RIBS AND L/E PANEL.  REPAIRED PER SRM 55-12-00.
